# SDR 2006UALA00281

- Difficulty date: February 14, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 16,374 hours, 6,881 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER L DISPLAYED ON FAP AFTER EMERGENCY LIGHTS SYSTEM TEST.  CYCLED FLIGHT DECK CIDS AND EMERGENCY LIGHT C-B'S.  NO HELP.  REPLACED BATTERY FOR LEFT AFT OVERWING EXIT. CIDS TESTS OK.
